标题:An asymptotic formula related to the divisors of the quaternary quadratic form
作者:Hu, Liqun
作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peop 更多
通讯作者:Hu, LQ
通讯作者地址:[Hu, LQ]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:ACTA ARITHMETICA
出版年:2014
卷:166
期:2
页码:129-140
DOI:10.4064/aa166-2-2
关键词:circle method; divisor problem; quadratic form; exponential sum
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84910145005&doi=10.4064%2faa166-2-2&partnerID=40&md5=a589a4e33ac3ccaf76eb358deb2914b5
TOP